Propagators and Feynman diagrams for laterally heterogeneous elastic media
Version of Record online: 7 DEC 2004
Geophysical Journal International
Volume 160, Issue 1, pages 289–302, January 2005
How to Cite
Park, M. and Odom, R. I. (2005), Propagators and Feynman diagrams for laterally heterogeneous elastic media. Geophysical Journal International, 160: 289–302. doi: 10.1111/j.1365-246X.2004.02469.x
- Issue online: 21 DEC 2004
- Version of Record online: 7 DEC 2004
- Accepted 2004 September 4. Received 2004 September 1; in original form 2001 October 10
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!